MAUDE Adverse Event Report: MICROLINE SURGICAL INC. RENEW RATCHETED HANDPIECE, 34CM, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS

MICROLINE SURGICAL INC. RENEW RATCHETED HANDPIECE, 34CM, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS
Model Number 3914
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer.Therefore, no investigation can be performed at this time.If the product is returned, and investigation will be performed and a follow-up report will be submitted.
 
Event or Problem Description
The device was used during an appendectomy by the surgeon.The handle grip was stiff to unlock and nearly caused vessel damage while unlocking.The procedure was extended for an unknown amount of time.

Brand Name
RENEW RATCHETED HANDPIECE, 34CM, REUSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENTS
Manufacturer (Section D)
MICROLINE SURGICAL INC.
50 dunham road
suite 1500
beverly MA 01915
MDR Report Key9125877
Report Number1223422-2019-00025
Device Sequence Number19538022
Product Code GEI
UDI-Device Identifier00811099010579
UDI-Public00811099010579
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K962119
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3914
Device Catalogue Number3914
Device Lot Number00144716
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2019
Initial Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age20 YR